# SDR UIEA01086

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shim
- Part number: 65B1508769
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SHIMS MIGRATING FROM BS 1240 LEFT/RIGHT BULKHEAD UPPER CHORD FITTING.  REMOVED BOLTS IN AFFECTED AREA, TRIMMED SECTION OF MIGRATED SHIM.  FABRICATED REPLACEMENT SHIM FROM SOLID MATERIAL, ALODINED AND PRIME PAINTED.  REINSTALLED REMOVED BOLTS.  AREA TO BE REINSPECTED EVERY C-CHECK UNTIL ENTRIRE SHIM IS REPLACED.  (M)
